# SDR JJBA20161019021

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,217 hours, 16,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 102183
- Condition: Discharged
- Location: Cabin
- Part time: 20,047 hours, 13,550 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER 18 INOP.  R&R NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECK SAT.
